# SDR DALA2020022001257

- Difficulty date: February 20, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 38,920 hours, 20,394 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVED BEARING FOUND WITH SCRATCH ON BORE OF HINGE #4 VERTICAL STABILIZER. REPLACED HINGE #4 ON VERTICAL STABILIZER AS PER AMM FAM A319- A320 55-36-41-400-001 PROCEDURE 4(A) STEP (4) AND SRM A319 55-36-42- 300-003 AND DWG 55371042.
